| Model Number |
G34201 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that when the user attempted to insert retracta embolization coil through the catheter, a resistance was felt at the catheter tip and it had advancement difficulty.In addition, it was reported that one of the coils was frayed.Other coils were used in order to finish the procedure.The patient did not experience any adverse effects due to this occurrence.